MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found that the table height sensor was not reading properly resulting in the reported event.The 4085 surgical table was installed in 2017 making it approximately 7 years old and is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The user facility elected to perform the repairs themselves and ordered a replacement table height sensor.The table has been removed from service until the repairs can be completed.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their 4085 surgical table lowered in height by approximately two inches during a patient procedure.The procedure was completed successfully.No report of injury.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18495888
Report Number1043572-2024-00003
Device Sequence Number17888646
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public00724995154783
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown